# SDR AALA20151205003

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 44,849 hours, 12,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: P4010051112
- Part serial: 9428
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMER LIGHTS AFT OF R2 DOOR SEAT MOUNTED INOPERATIVE.  REPLACED BATTERY & CHARGER IAW MM 33-51-07 AT R2 DOOR.  SEAT MOUNTED LIGHTS CHECKED NORMAL.  THE ACFT WAS NOT GNDED.
